# SDR SWIA2020012147835

- Difficulty date: December 3, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Worn
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CREW ESCAPE HATCH ALL FUSELAGE MOUNTED STOP FITTINGS SHOWING EXCESSIVE WEAR.       (C-CHECK)   RO:1/17/2020CREW ESCAPE HATCH 4  FITTINGS BLENDED REF CRJ 200 SRM. EVALUATED AND FOUND TO BE WITHIN LIMITS, REF REO. ALL STEPS OF BOMBARDIER REO HAVE BEEN COMPLETED. FUNCTIONAL TESTS CHECKED GOOD. COMPLETED. SEE CONTINUATION CARD FOR DETAILS.
